# SDR FDEA202502140226

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,073 hours, 20,081 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88005B0306
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 OUTFLOW VALVE DEFERRED. AFTER TO #2 OUTFLOW  STUCK FULL OPEN. COMPLIED WITH QRH REQUIRED MANUAL  CONTROL TO OPEN ON TAXI IN.    REMOVED AND REPALACED THE FWD OUTFLAW VALVE ASSY  (202HM) I.A.W AMM 21-31-12-04 OPS CHECK PER AMM 21-31-00-5 OPS CHECK PASSED.
